The Cauchy problem for a class of non-linear equations in functional spaces
Doklady Akademii Nauk, Tome 115 (1957) no. 1, pp. 9-12
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_115_1_a0,
author = {K. T. Akhmedov},
title = {The {Cauchy} problem for a class of non-linear equations in functional spaces},
journal = {Doklady Akademii Nauk},
pages = {9--12},
year = {1957},
volume = {115},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_115_1_a0/}
}
K. T. Akhmedov. The Cauchy problem for a class of non-linear equations in functional spaces. Doklady Akademii Nauk, Tome 115 (1957) no. 1, pp. 9-12. http://geodesic.mathdoc.fr/item/DAN_1957_115_1_a0/